標題: Generalization of Yang et al.'s method for fuzzy programming with piecewise linear membership functions
作者: Lin, CC
Chen, AP
資訊管理與財務金融系 註:原資管所+財金所
Department of Information Management and Finance
關鍵字: fuzzy programming;piecewise linear membership functions;quasi-concave membership functions
公開日期: 16-Dec-2002
摘要: Li and Yu (Fuzzy Sets and Systems 101 (1999) 109) argued that the model of Yang et al. for fuzzy programming (Fuzzy Sets and Systems 41 (1991) 39) is correct only for a specific type of piecewise linear membership function and proposed their model for other type of membership functions. This study generalizes the model of Yang et al. A numerical example indicates that the model of Li and Yu is inapplicable to a fuzzy programming problem that involves more than one membership function, whereas the proposed model gives the optimal solution. (C) 2002 Elsevier Science B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/S0165-0114(02)00100-8
http://hdl.handle.net/11536/28312
ISSN: 0165-0114
DOI: 10.1016/S0165-0114(02)00100-8
期刊: FUZZY SETS AND SYSTEMS
Volume: 132
Issue: 3
起始頁: 347
結束頁: 352
Appears in Collections:Articles


Files in This Item:

  1. 000179191800006.pdf